# SDR UALA2013021100775

- Difficulty date: February 9, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 52,648 hours, 21,256 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0154666
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESS CABIN ALTITUDE DISPLAYED ON UPPER ECAM SCREEN.  TROUBLESHOOT IAW TSM TASK 21-31-00-810-809-A.  REMOVED AND REPLACED BOTH CPC IAW AMM.  OPS CHECKED PASSED.
